# SDR SWIA201334906

- Difficulty date: October 8, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 45,247 hours, 37,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR ILLUMINATION LIGHTS FROM ROW 8 BACK DO NOT ILLUMINATE.  FLT#5407 SECURED LOOSE SECTION OF EMERGENCY FLOOR LIGHTING.
